# SDR ZZDA2011527

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT ANGLE, STA 200, RBL 45 TO RBL 50, CORROSION.  ACCOMPLISHED FLOOR SUPPORT ANGLE REPLACEMENT PER B717 SRM 51-41-02.
